Alert archive / Georgia / Red Flag Warnings in 2008
Red Flag Warning 22, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Feb 19, 2008, 2:29 PM CST for 16 counties in Florida; 5 counties in Alabama; 26 counties in Georgia. It took effect at Feb 20, 2008, 4:09 AM CST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2008, 2:29 PM CST (20:29 UTC)
- In effect from
- Feb 20, 2008, 4:09 AM CST
- Expired
- Feb 20, 2008, 6:00 PM CST
- In force
- 14 hr
- Issued by
- NWS Tallahassee, FL
All 47 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2447 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- -214 m²/s²
- 0-3 km storm-relative helicity
- -20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 192029 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 329 PM EST TUE FEB 19 2008 ...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR ALL OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR ALL OF SOUTHEAST ALABAMA AND MUCH OF SOUTHWEST AND SOUTH-CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...A RED FLAG WARNING IS NOW IN EFFECT ON WEDNESDAY AFTERNOON FOR THE FLORIDA BIG BEND AND THE INLAND PORTIONS OF THE FLORIDA PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A FIRE WEATHER WATCH REMAINS IN EFFECT ON WEDNESDAY AFTERNOON FOR THE COASTAL FLORIDA PANHANDLE COUNTIES AND FRANKLIN COUNTY DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...HIGH PRESSURE AND DRY AIR WILL REMAIN IN PLACE ACROSS THE AREA THROUGH WEDNESDAY. ON WEDNESDAY...SLIGHTLY HIGHER AFTERNOON HUMIDITIES ARE ANTICIPATED AS THE RIDGE OF HIGH PRESSURE MOVES EAST OF THE AREA...BUT RED FLAG CONDITIONS WILL BE LIKELY OVER THE FLORIDA BIG BEND AND THE INLAND PORTIONS OF THE PANHANDLE. ON THURSDAY AND FRIDAY...INCREASING LOW-LEVEL MOISTURE AND RAIN CHANCES WILL KEEP RELATIVE HUMIDITIES WELL ABOVE CRITICAL THRESHOLDS. FLZ007-009>011-013-016>019-026>029-034-200000- /O.UPG.KTAE.FW.A.0019.080220T1700Z-080220T2300Z/ /O.NEW.KTAE.FW.W.0022.080220T1700Z-080220T2300Z/ /O.CON.KTAE.FW.W.0021.000000T0000Z-080220T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 329 PM EST TUE FEB 19 2008 /229 PM CST TUE FEB 19 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM CST/ WEDNESDAY... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND MILD TEMPERATURES WILL CREATE FIRE GROWTH POTENTIAL. $$ FLZ012-014-015-200000- /O.CON.KTAE.FW.W.0021.000000T0000Z-080220T0000Z/ /O.CON.KTAE.FW.A.0019.080220T1700Z-080220T2300Z/ BAY-GULF-FRANKLIN- 329 PM EST TUE FEB 19 2008 /229 PM CST TUE FEB 19 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND MILD TEMPERATURES WILL CREATE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-GAZ120>131-142>146-155>158-192300- /O.CON.KTAE.FW.W.0021.000000T0000Z-080219T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-SEMINOLE-DECATUR-GRADY-THOMAS- 329 PM EST TUE FEB 19 2008 /229 PM CST TUE FEB 19 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND MILD TEMPERATURES WILL CREATE FIRE GROWTH POTENTIAL. $$
2 follow-up statements
000 WWUS82 KTAE 201009 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 509 AM EST WED FEB 20 2008 ...A RED FLAG WARNING IS IN EFFECT FROM 11 AM EST (10 AM CST) THIS MORNING UNTIL 7 PM EST (6 PM CST) THIS EVENING FOR ALL OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EST UNTIL 6 PM EST TODAY FOR ALL OF SOUTHWEST AND SOUTH-CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...ONE TO THREE HOURS OF RELATIVE HUMIDITIES BELOW 25 PERCENT ARE FORECAST FOR SOUTHEAST ALABAMA THIS AFTERNOON... .DISCUSSION...HIGH PRESSURE WILL SLOWLY DRIFT EAST OF THE AREA TODAY...HOWEVER VERY DRY AIR WILL REMAIN IN PLACE. RED FLAG CONDITIONS ARE FORECAST ACROSS MUCH OF NORTH FLORIDA AND SOUTH GEORGIA WITH NEAR RED FLAG CONDITIONS ACROSS SOUTHEAST ALABAMA. AS THE HIGH EXITS FURTHER EAST ON THURSDAY AND FRIDAY AHEAD OF THE NEXT WEATHER MAKER...LOW LEVEL FLOW WILL SHIFT TO THE EAST AND SOUTHEAST INCREASING MOISTURE AND BOOSTING HUMIDITIES WELL ABOVE CRITICAL LEVELS. FLZ012-014-015-210000- /O.UPG.KTAE.FW.A.0019.080220T1700Z-080220T2300Z/ /O.EXB.KTAE.FW.W.0022.080220T1600Z-080221T0000Z/ BAY-GULF-FRANKLIN- 509 AM EST WED FEB 20 2008 /409 AM CST WED FEB 20 2008/ ...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ THIS MORNING TO 7 PM EST /6 PM CST/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM EST /10 AM CST/ THIS MORNING TO 7 PM EST /6 PM CST/ THIS EVENING DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND MILD TEMPERATURES WILL CREATE FIRE GROWTH POTENTIAL. $$ GAZ120>131-142>148-155>161-202300- /O.EXB.KTAE.FW.W.0022.080220T1800Z-080220T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 509 AM EST WED FEB 20 2008 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EST THIS AFTERNOON DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND MILD TEMPERATURES WILL CREATE FIRE GROWTH POTENTIAL. $$ FLZ007-009>011-013-016>019-026>029-034-210000- /O.EXT.KTAE.FW.W.0022.080220T1600Z-080221T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 509 AM EST WED FEB 20 2008 /409 AM CST WED FEB 20 2008/ ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM EST /10 AM CST/ THIS MORNING TO 7 PM EST /6 PM CST/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM EST /10 AM CST/ THIS MORNING TO 7 PM EST /6 PM CST/ THIS EVENING DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND MILD TEMPERATURES WILL CREATE FIRE GROWTH POTENTIAL. $$ BLOCK
000 WWUS82 KTAE 201851 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 151 PM EST WED FEB 20 2008 ...A RED FLAG WARNING IS IN EFFECT FROM 11 AM EST (10 AM CST) THIS MORNING UNTIL 7 PM EST (6 PM CST) THIS EVENING FOR ALL OF THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EST UNTIL 6 PM EST TODAY FOR ALL OF SOUTHWEST AND SOUTH-CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...A RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM CST UNTIL 5 PM CST FOR SOUTHEAST ALABAMA DUE TO LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 25 PERCENT... .DISCUSSION...HIGH PRESSURE AND VERY DRY AIR IN PLACE WILL KEEP THE FIRE CHANCES UP ACROSS THE AREA INTO THE EARLY EVENING HOURS TODAY. RED FLAG CONDITIONS ARE FORECAST ACROSS MUCH OF NORTH FLORIDA...SOUTH GEORGIA AND SOUTHEAST ALABAMA. AS THE HIGH EXITS FURTHER EAST ON THURSDAY AND FRIDAY AHEAD OF THE NEXT WEATHER MAKER...LOW LEVEL FLOW WILL SHIFT TO THE EAST AND SOUTHEAST INCREASING MOISTURE AND BOOSTING HUMIDITIES WELL ABOVE CRITICAL LEVELS. ALZ065>069-202300- /O.EXA.KTAE.FW.W.0022.000000T0000Z-080220T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 1251 PM CST WED FEB 20 2008 ...RED FLAG WARNING IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND MILD TEMPERATURES WILL CREATE FIRE GROWTH POTENTIAL. $$ FLZ007-009>019-026>029-034-210000- /O.CON.KTAE.FW.W.0022.000000T0000Z-080221T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 151 PM EST WED FEB 20 2008 /1251 PM CST WED FEB 20 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND MILD TEMPERATURES WILL CREATE FIRE GROWTH POTENTIAL. $$ GAZ120>131-142>148-155>161-202300- /O.CON.KTAE.FW.W.0022.000000T0000Z-080220T2300Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 151 PM EST WED FEB 20 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND MILD TEMPERATURES WILL CREATE FIRE GROWTH POTENTIAL. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Feb 19, 1:30 PM CST, 59 minutes earlier.
Area forecast discussion, Feb 19, 1:30 PM CST, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
230 PM EST TUE FEB 19 2008
.SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...OVERALL FLOW ACROSS
NORTH AMERICA TODAY DOMINATED BY DEEP TROUGH OVER THE EASTERN CONUS
AND RIDGE ACROSS THE ROCKY MOUNTAIN STATES. THE TROUGH WILL
DEAMPLIFY A BIT OVER NEXT TWO DAYS WITH SPLIT FLOW DEVELOPING OVER
THE WESTERN STATES. THE SPLIT FLOW WILL SEND A SERIES OF IMPULSES
EASTWARD ACROSS THE SOUTHERN STATES OVER THE NEXT SEVERAL DAYS. THE
FIRST OF THESE IMPULSES WILL ARRIVE LATE WEDNESDAY NIGHT INTO
THURSDAY.
IN THE MEAN TIME...SFC HIGH PRESSURE WILL SETTLE IN ACROSS THE
AREA TONIGHT. THE FAVORABLE RADIATIONAL COOLING CONDITIONS
PROVIDED BY THE POSITION OF THE SFC HIGH WILL BE SOMEWHAT OFFSET
BY HIGH CLOUDINESS APPROACHING FROM THE WEST. THE RESULT SHOULD BE
TEMPERATURES DROPPING INTO THE LOWER 30S FOR MOST AREAS
TONIGHT...BUT GENERALLY STAYING JUST ABOVE FREEZING.
ON WEDNESDAY...SFC HIGH WILL SLIDE TO THE EAST ALLOWING FOR SOME
MODEST MOISTURE RETURN IN THE LOWER LEVELS AND AN INCREASE IN HIGH
CLOUDS. BY THURSDAY...APPROACHING SOUTHERN STREAM JET STREAK WILL
RESULT IN WEAK CYCLOGENESIS OVER TEXAS WITH A WARM FRONT
DEVELOPING IN THE NORTHERN GULF OF MEXICO. WILL SEE INCREASED RAIN
CHANCES AS THE WARM FRONT LIFTS NORTH THROUGH THE DAY THURSDAY
INTO THURSDAY EVENING.
.LONG TERM...(FRIDAY THROUGH TUESDAY)...AFTER THE PROTECTING
SFC RIDGE FINALLY WEAKENS AND MOVES EAST OF THE AREA...UNSETTLED
CONDITIONS ARE EXPECTED TO RETURN FOR THE END OF THE WEEK AND FIRST
HALF OF THE UPCOMING WEEKEND...AS A CLASSIC BATTLEGROUND SETS UP
BETWEEN ARCTIC AIR TO THE NW AND THE BUILDING SUB TROPICAL RIDGE TO
THE SE. WHERE THE CWA ENDS UP POSITIONED IN THIS BATTLEGROUND IS
STILL SOMEWHAT UNCERTAIN...AND WILL ULTIMATELY BE DETERMINED BY HOW
FAR TO THE NW THE SUB TROPICAL UPPER RIDGE BUILDS TOWARD THE SE GULF
OF MEXICO AND HOW QUICKLY THE NEXT DOMINANT SHORTWAVE EJECTS OUT
FROM THE DESERT SW. COMPARED TO LAST NIGHTS 00 UTC MODEL RUNS...THE
PROJECTED CONFLUENCE ZONE APPEARS TO BE TRENDING FURTHER NORTHWARD
WHICH WOULD PUT MUCH OF THE AREA IN THE WARM SECTOR ON FRI...WITH
SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING AS SFC WAVES RIDE
EASTWARD ALONG STALLED OUT BOUNDARY...BEFORE THE STRONGER
SHORTWAVE FINALLY PUSHES A COLD FRONT THROUGH THE REGION ON
SATURDAY. ITS A BIT EARLY TO SPECULATE ON THE SEVERE WX PROSPECTS
WITH THIS SYSTEM...BUT A CURSORY LOOK WOULD SEEM TO INDICATE THE
POTENTIAL FOR QUITE FAVORABLE INSTABILITY ONCE AGAIN.
&&
.AVIATION...VFR CONDITIONS WILL CONTINUE ACROSS THE AREA THROUGH THE
TAF PERIOD. THE WINDS WILL REMAIN LIGHT OUT OF THE NORTHWEST THROUGH
THE EARLY EVENING. LATER TONIGHT AND INTO WEDNESDAY...THE WINDS WILL
BECOME CALM AS A HIGH PRESSURE MOVES DIRECTLY OVERHEAD. HIGH CLOUDS
WILL GRADUALLY BEGIN TO FILL IN ACROSS THE AREA FROM THE WEST LATE
TONIGHT AND INTO EARLY TOMORROW MORNING.
&&
.MARINE...LIGHT WINDS NIGHT WILL GRADUALLY INCREASE AND SHIFT TO
THE EAST AND SOUTHEAST WEDNESDAY AND THURSDAY AS HIGH PRESSURE
SHIFTS TO THE EAST. WINDS MAY REACH CAUTION CRITERIA THURSDAY AS A
WARM FRONT LIFTS NORTH. MODERATE SOUTHERLY FLOW WILL DEVELOP
BEHIND THE WARM FRONT FRIDAY AND CONTINUE THROUGH SATURDAY BEFORE
A COLD FRONT COMES THROUGH SUNDAY WITH OFFSHORE FLOW DEVELOPING.
&&
.FIRE WEATHER...THE DRY CONDITIONS WILL CONTINUE THROUGH WEDNESDAY
AFTERNOON. RED FLAG CONDITIONS WILL PERSIST THROUGH THE AFTERNOON
HOURS TODAY AS RELATIVE HUMIDITIES REMAIN BELOW CRITICAL THRESHOLDS.
ON WEDNESDAY...THE RELATIVE HUMIDITIES WILL ONCE AGAIN DROP BELOW 35
PERCENT ACROSS MOST OF NORTHWEST FLORIDA RESULTING IN RED FLAG
CONDITIONS. HOWEVER...WE DO NOT ANTICIPATE DURATIONS WEDNESDAY
AFTERNOON ALONG THE PANHANDLE COAST IN FRANKLIN...GULF...AND BAY
COUNTIES.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 33 70 47 67 58 / 0 0 10 50 40
PANAMA CITY 43 69 53 69 60 / 0 10 20 50 30
DOTHAN 36 69 48 65 57 / 0 0 10 50 40
ALBANY 33 69 44 65 56 / 0 0 10 50 50
VALDOSTA 33 69 45 66 57 / 0 0 10 50 40
CROSS CITY 34 71 51 72 58 / 0 0 20 50 30
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING UNTIL 5 PM CST THIS AFTERNOON FOR THE FOLLOWING
ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...RED FLAG WARNING UNTIL 6 PM EST THIS AFTERNOON FOR THE FOLLOWING
ZONES: BAKER...BEN HILL...CALHOUN...CLAY...COLQUITT...
DECATUR...DOUGHERTY...EARLY...GRADY...IRWIN...LEE...
MILLER...MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...
TERRELL...THOMAS...TIFT...TURNER...WORTH.
FL...RED FLAG WARNING UNTIL 7 PM EST /6 PM CST/ THIS EVENING FOR THE
FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
WAKULLA...WASHINGTON.
RED FLAG WARNING FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM
CST/ WEDNESDAY FOR THE FOLLOWING ZONES: CALHOUN...DIXIE...
GADSDEN...HOLMES...INLAND WALTON...JACKSON...JEFFERSON...
LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...
WASHINGTON.
GM...NONE.
&&
SHORT TERM/MARINE...CAMP
AVIATION/FIRE WX...GIBBS
EXTENDED...GOULDHazardous weather outlook, Feb 19, 5:15 AM CST, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 615 AM EST TUE FEB 19 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-201100- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 615 AM EST TUE FEB 19 2008 /515 AM CST TUE FEB 19 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT GULF COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A HIGH PRESSURE RIDGE OVER THE TRI-STATE AREA WILL PROMOTE CLEAR SKIES AND DRY CONDITIONS. LOW RELATIVE HUMIDITIES WILL PROMOTE THE SPREAD OF WILDFIRES THIS AFTERNOON. LOW TEMPERATURES OVERNIGHT WILL DROP TO NEAR FREEZING IN THE NORMALLY COLDER INLAND LOCATIONS. MARINERS SHOULD EXERCISE CAUTION WHEN VENTURING OUT OVER THE OFFSHORE LEGS EARLY THIS MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE RIDGE WILL GRADUALLY MOVE EAST OF THE AREA ON WEDNESDAY...WITH TEMPERATURES AND RELATIVE HUMIDITIES SLOWLY MODERATING. A WARM FRONT WILL DEVELOP OVER THE GULF OF MEXICO AND MOVE NORTHWARD WEDNESDAY NIGHT AND THURSDAY...WITH INCREASING CHANCES FOR SHOWERS AND ISOLATED THUNDERSTORMS. THIS FRONT WILL STALL JUST NORTH OF THE AREA LATE IN THE WEEK...WITH UNSEASONABLY WARM AND HUMID CONDITIONS ALONG WITH SCATTERED SHOWERS AND THUNDERSTORMS. A LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT WILL MOVE FROM WEST TO EAST ACROSS THE SOUTHEASTERN STATES ON SATURDAY. THERE IS THE POTENTIAL FOR SOME OF THE STORMS TO BE STRONG FRIDAY THROUGH SATURDAY. COOLER AND DRIER CONDITIONS WILL RETURN FOR SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. JAMSKI
Nearby
Red Flag Warnings in Georgia, 2008Red Flag Warnings in Florida, 2008Red Flag Warnings in Alabama, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.